Follow
Peter Pivovarov
Peter Pivovarov
Verified email at missouri.edu - Homepage
Title
Cited by
Cited by
Year
A probabilistic take on isoperimetric-type inequalities
G Paouris, P Pivovarov
Advances in Mathematics 230 (3), 1402-1422, 2012
452012
Small-ball probabilities for the volume of random convex sets
G Paouris, P Pivovarov
Discrete & Computational Geometry 49 (3), 601-646, 2013
412013
On sharp bounds for marginal densities of product measures
G Livshyts, G Paouris, P Pivovarov
Israel Journal of Mathematics 216 (2), 877-889, 2016
282016
Bounding marginal densities via affine isoperimetry
S Dann, G Paouris, P Pivovarov
Proceedings of the London Mathematical Society 113 (2), 140-162, 2016
252016
Volume of the polar of random sets and shadow systems
D Cordero-Erausquin, M Fradelizi, G Paouris, P Pivovarov
Mathematische Annalen 362 (3), 1305-1325, 2015
212015
A central limit theorem for projections of the cube
G Paouris, P Pivovarov, J Zinn
Probability Theory and Related Fields 159 (3), 701-719, 2014
212014
On determinants and the volume of random polytopes in isotropic convex bodies
P Pivovarov
Geometriae Dedicata 149 (1), 45-58, 2010
202010
Randomized isoperimetric inequalities
G Paouris, P Pivovarov
Convexity and concentration, 391-425, 2017
162017
On the volume of caps and bounding the mean-width of an isotropic convex body
P Pivovarov
Mathematical Proceedings of the Cambridge Philosophical Society 149 (2), 317-331, 2010
162010
Random ball-polyhedra and inequalities for intrinsic volumes
G Paouris, P Pivovarov
Monatshefte für Mathematik 182 (3), 709-729, 2017
152017
Volume thresholds for Gaussian and spherical random polytopes and their duals
P Pivovarov
Studia Math 183 (1), 15-34, 2007
142007
On a quantitative reversal of Alexandrov’s inequality
G Paouris, P Pivovarov, P Valettas
Transactions of the American Mathematical Society 371 (5), 3309-3324, 2019
72019
Spherical centroid bodies
F Besau, T Hack, P Pivovarov, FE Schuster
arXiv preprint arXiv:1902.10614, 2019
62019
A stochastic Prékopa–Leindler inequality for log-concave functions
P Pivovarov, J Rebollo Bueno
Communications in Contemporary Mathematics 23 (02), 2050019, 2021
42021
Volume distribution and the geometry of high-dimensional random polytopes
P Pivovarov
42010
Gaussian convex bodies: a nonasymptotic approach
G Paouris, P Pivovarov, P Valettas
Journal of Mathematical Sciences 238 (4), 537-559, 2019
32019
Intrinsic volumes and linear contractions
G Paouris, P Pivovarov
Proceedings of the American Mathematical Society, 1805-1808, 2013
32013
Stochastic forms of Brunn's principle
P Pivovarov, JR Bueno
arXiv preprint arXiv:2007.03888, 2020
22020
Remarks on the Rényi entropy of a sum of iid random variables
B Jaye, GV Livshyts, G Paouris, P Pivovarov
IEEE Transactions on Information Theory 66 (5), 2898-2903, 2019
22019
Affine isoperimetric inequalities on flag manifolds
S Dann, G Paouris, P Pivovarov
arXiv preprint arXiv:1902.09076, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20